# SDR CHQA201100072

- Difficulty date: March 22, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N15527
- Make and model: Emb EMB-135LR
- Aircraft serial: 145413
- Aircraft time: 19,030 hours, 17,250 cycles
- Engine: Allsn AE3007A
- Engine time: 20,284 hours, 16,463 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23073567
- Condition: Worn
- Location: Nr 1 Engine
- Component: Engine, Allsn
- Component part number: AE3007A
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT UPON TAKEOFF, AT APPROXIMATELY 400 FEET, CREW BECAME AWARE OF SMOKE IN THE COCKPIT AND CABIN.  AFTER LEVELING OFF AT 4000 FEET, THE SMOKE RAPIDLY DISSIPATED AND WENT AWAY WITH POWER REDUCTION AND THE RECIRCULATION FANS TURNED OFF.  CREW DECLARED AN EMERGENCY AND RETURNED TO KSDF.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  UPON LANDING, EMERGENCY PERSONNEL CHECKED THE AIRCRAFT BEFORE RETURNING IT TO THE GATE.  MAINTENANCE REPLACED THE ENGINE ONE ZERO CARBON SEAL.  OPERATIONAL CHECKS AND LEAK CHECKS  WERE GOOD WITH NO FURTHER DEFECTS NOTED.
